# SDR SIMA201112401

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 26,172 hours, 25,048 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 21164
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4152 THE CREW REPORTED THAT DURING THE CLIMB RECEIVED A LANDING GEAR, AIR GROUND FAIL MESSAGE ON EICAS.  THE GEAR WOULD NOT RETRACT.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NOSE LANDING GEAR WEIGHT ON WHEELS SWITCH IAW EMB MM 32-63-02.  THE OPERATIONAL CHECK WAS GOOD.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION TEST AND THE CHECK WAS GOOD IAW EMB MM 32-30-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
